# SDR AU990884

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: TB203402112
- Condition: Cracked
- Location: Elevator
- Component: TB10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ELEVATOR HINGE CRACKED THROUGH FROM THE ATTACHMENT BOLT HOLE.
